Open Access
September/October 2013 A remark on dimension reduction for supremal functionals: the case with convex domains
Elvira Zappale
Differential Integral Equations 26(9/10): 1077-1090 (September/October 2013). DOI: 10.57262/die/1372858562

Abstract

An application of dimensional reduction results for gradient constrained problems is provided for 3D-2D dimension reduction for supremal functionals, in the case when the domain is convex.

Citation

Download Citation

Elvira Zappale. "A remark on dimension reduction for supremal functionals: the case with convex domains." Differential Integral Equations 26 (9/10) 1077 - 1090, September/October 2013. https://doi.org/10.57262/die/1372858562

Information

Published: September/October 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1299.49012
MathSciNet: MR3100077
Digital Object Identifier: 10.57262/die/1372858562

Subjects:
Primary: 49J45 , 74K99 , 74Q99

Rights: Copyright © 2013 Khayyam Publishing, Inc.

Vol.26 • No. 9/10 • September/October 2013
Back to Top